# SDR FDEA201403110487

- Difficulty date: March 11, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32166
- Condition: Damaged
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 270 HAS A LIGHTNING STRIKE.   BLENDED OUT DAMAGE, AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DET II.  CUT OUT DAMAGE, HFEC ORIG HOLES & REPAIRED SKIN IAW SRM 53-00-01 FIG 201 REPAIR 15.
